Alert archive / New Mexico / Wind Advisories in 2023

Wind Advisory 9, NWS Albuquerque, NM

February 8, 20234 counties in New Mexico

NWS Albuquerque, NM issued this wind advisory at Feb 8, 2023, 2:43 PM MST for 4 counties in New Mexico. It took effect at Feb 9, 2023, 7:00 AM MST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2023, 2:43 PM MST (21:43 UTC)
In effect from
Feb 9, 2023, 7:00 AM MST
Expired
Feb 9, 2023, 6:00 PM MST
In force
11 hr
Issued by
NWS Albuquerque, NM

Counties Colfax County, NM, Harding County, NM, Mora County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 187 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.7 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2023-02-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2023-02-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
984 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

984 
WWUS75 KABQ 082143
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
243 PM MST Wed Feb 8 2023

NMZ227-230-091100-
/O.NEW.KABQ.WI.Y.0009.230209T1400Z-230210T0300Z/
Johnson and Bartlett Mesas Including Raton Pass-Union County-
243 PM MST Wed Feb 8 2023

...WIND ADVISORY IN EFFECT FROM 7 AM TO 8 PM MST THURSDAY...

* WHAT...North winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Johnson and Bartlett Mesas Including Raton Pass and Union 
  County.

* WHEN...From 7 AM to 8 PM MST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

* ADDITIONAL DETAILS...Periods of light to moderate snow may 
  accompany the strong northerly winds Thursday morning, leading to 
  areas of reduced visibility in blowing snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Shoemake
3 follow-up statements
059 
WWUS75 KABQ 090834
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
134 AM MST Thu Feb 9 2023

NMZ227-090945-
/O.CAN.KABQ.WI.Y.0009.230209T1400Z-230210T0300Z/
Johnson and Bartlett Mesas Including Raton Pass-
134 AM MST Thu Feb 9 2023

...WIND ADVISORY IS CANCELLED...

The Wind Advisory has been replaced by a Winter Weather Advisory, 
which is in effect from 7 AM this morning to 6 PM MST this evening.

$$

NMZ228-231-091800-
/O.EXB.KABQ.WI.Y.0009.230209T1400Z-230210T0100Z/
Far Northeast Highlands-Harding County-
134 AM MST Thu Feb 9 2023

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 6 PM MST THIS 
EVENING...

* WHAT...North winds 25 to 35 mph with gusts up to 45 mph expected.

* WHERE...Far Northeast Highlands and Harding County.

* WHEN...From 7 AM this morning to 6 PM MST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area 
  roadways. Light snowfall combined with the strong winds will 
  create areas of reduced visibilities in blowing snow and 
  potentially slick spots on roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ230-091800-
/O.EXT.KABQ.WI.Y.0009.230209T1400Z-230210T0100Z/
Union County-
134 AM MST Thu Feb 9 2023

...WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 6 PM MST 
THIS EVENING...

* WHAT...North winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Union County.

* WHEN...From 7 AM this morning to 6 PM MST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area 
  roadways. Light snowfall combined with the strong winds will 
  create areas of reduced visibilities in blowing snow and 
  potentially slick spots on roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$
956 
WWUS75 KABQ 091540
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
840 AM MST Thu Feb 9 2023

NMZ228-091645-
/O.CAN.KABQ.WI.Y.0009.000000T0000Z-230210T0100Z/
Far Northeast Highlands-
840 AM MST Thu Feb 9 2023

...WIND ADVISORY IS CANCELLED...

The wind advisory for the far northeast highlands has been replaced 
with a winter weather advisory. Strong north winds gusting to 45 to 
50 mph will continue along with periods of light to moderate snow 
and blowing snow.

$$

NMZ230-100100-
/O.CON.KABQ.WI.Y.0009.000000T0000Z-230210T0100Z/
Union County-
840 AM MST Thu Feb 9 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

* WHAT...North winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Union County.

* WHEN...Until 6 PM MST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ231-100100-
/O.CON.KABQ.WI.Y.0009.000000T0000Z-230210T0100Z/
Harding County-
840 AM MST Thu Feb 9 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

* WHAT...North winds 25 to 35 mph with gusts up to 45 mph.

* WHERE...Harding County.

* WHEN...Until 6 PM MST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Shoemake
170 
WWUS75 KABQ 100046
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
546 PM MST Thu Feb 9 2023

NMZ230-231-100200-
/O.EXP.KABQ.WI.Y.0009.000000T0000Z-230210T0100Z/
Union County-Harding County-
546 PM MST Thu Feb 9 2023

...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING...

North winds will taper off through early this evening therefore the 
Wind Advisory has been allowed to expire.

$$

Guyer

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Feb 8, 11:18 AM MST, 3 hours 25 minutes earlier.

Area forecast discussion, Feb 8, 11:18 AM MST, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
1118 AM MST Wed Feb 8 2023

...New UPDATE, AVIATION...

.UPDATE...
Issued at 1103 AM MST Wed Feb 8 2023

Allowed Dense Fog Advisory to expire for the East Central
Highlands based on recent satellite and radar trends.

&&

.UPDATE...
Issued at 421 AM MST Wed Feb 8 2023

Went ahead with a Freezing Fog Advisory for the Central Highlands
with Clines Corners reporting one quarter mile visibility
consistently and NM DOT camera confirming the presence of low
visibility there. Update ZFP just transmitted.

&&

.SYNOPSIS...
Issued at 1246 AM MST Wed Feb 8 2023

Freezing fog could develop over the next few hours across
locations in central New Mexico that received snow and have
lingering surface moisture. This should burn off quickly after
sunrise thanks to drier air. Warmer temperatures are expected
today ahead of strong mostly dry cold front Thursday morning. The
front will have enough moisture to provide a brief shot of snow
showers across the Sangre de Cristo mountains and northeast plains
before very dry air surges in. Strong north winds will provide a
chance for some blowing snow and low wind chills during the day.
Clear skies, relaxing winds, and very dry air will set the stage
for a brutally cold Thursday night/Friday morning. Another warmup
begins Friday as high pressure quickly builds over the region,
sliding east over the weekend ahead of the next storm system along
the California coastline. This system will cross over the state
during the day Monday providing chances for rain/snow areawide.
This will be followed by a very cold system mid to late next week
with a moderate probability of well below average temperatures.

&&

.SHORT TERM...
(Today through Thursday)
Issued at 1246 AM MST Wed Feb 8 2023

Spotty light snow continues at this time over the eastern half of
the state but is tapering down as the upper low inches closer to the
eastern NM/TX border. Low clouds were most prevalent between the
Continental Divide and the Pecos Valley but fog and freezing fog
have been rather variable so far based on available observations.
While areas of freezing fog and patchy fog are in the weather grid
for this morning, will defer issuing any advisories for fog at this
time, unless some hour to hour consistency becomes apparent.
Otherwise, northwest winds to impact the Central Highlands southward
into Lincoln county this afternoon but forecast speeds are marginal
for any wind highlights. Highs today will be warmer for most areas
but still 5 to 10 degrees cooler than normal.

A disturbance and associated cold front will plunge southward into
New Mexico Thursday with strong northwest to north winds gusting to
around 50 mph, especially from the Continental Divide to the Rio
Grande Valley as well as over the Northeast and East Central Plains.
Wind Advisories may be necessary if model trends persist. Light snow
is possible over northeast and east central New Mexico, but minimal
amounts are indicated. However, reduced visibilities in blowing snow
over northeast New Mexico may impact travel especially on west to
east highways such as US 64/87 from Raton to the TX border. Highs
Thursday will be about 10 to 20 degrees colder than normal.

&&

.LONG TERM...
(Thursday night through Wednesday)
Issued at 1246 AM MST Wed Feb 8 2023

Gusty north winds along the NM/TX border will wane as the ABL
decouples. These lighter winds, along with clear skies, very dry
air (PWATS below 0.10 inches), and 700 mb temps of -10 to -14 deg
C, will allow temperatures to plummet in the single digits and
teens and below zero in the northern mountains. Went on the low
end of NBM guidance and have Angel Fire bottoming out at -23 deg
F. Will not be surprised if they get to 30 below like a few weeks
ago. Temperatures will moderate nicely thanks to a building
longwave upper level ridge, but still remain cool on Friday and be
below average by as much as 12 degrees below average. Friday night
temperatures won't be as cold and will be a few degrees below
average across central and eastern areas and near average across
western areas.

This upper level ridge will quickly move east Saturday, as
southwest flow sets up ahead of a deepening upper level low. High
temperatures will warm up more as a result with most of the area
back to around average for early February, and about 10 degrees
above average across the northeast plains thanks to downslope
southwest winds due to a surface lee trough/low. Winds will also
be breezy in this area due to the surface lee trough/low. Mid to
upper level clouds will increase late Saturday due to a plume of
subtropical moisture ahead of the upper level low off the southern
California coast. Temperatures overnight will not be as cold,
thanks to the cloud cover and WAA ahead of the low and be about 5
to 10 degrees above average. Sunday temperatures look similar to
Saturday with the region under a mix of sun and clouds. There
could be a few degrees of cooling across the northeast as a
backdoor front behind a northern stream trough tries to sneak in.
The aforementioned upper low is expected to traverse northern
Sonora Mexico south of the US/Mexico border during the day Sunday.
The GFS has now come more in line with the ECMWF regarding the
track of this upper low having it approach the bootheel of
southern NM come Monday morning. Meanwhile, the aforementioned
backdoor cold front is expected to surge south through eastern NM
come midday Monday. If this ends up being the case, this could
time up well with allowing an area of widespread lift and
deformation, and winter precipitation as a result, across eastern
and parts of central NM in the northeast quadrant of the upper
low.

The upper low is expected to move east into Texas early Tuesday. Weak
shortwave ridging will move overhead and mild surface westerly
flow will allow temperatures to warm up to just below average on
Tuesday. However, this will be short lived as both deterministic
and ensemble models are showing increasing probabilities for a
very cold upper level low with 500 mb temperatures of -30 to -40
deg C to dive southeast from the Gulf of Alaska across the
intermountain west mid next week. The CPC has already highlighted
likely probabilities for below average temperatures mid to late
next week as well as a moderate risk for much below normal
temperatures February 16th-17th.

&&

.AVIATION...
(18Z TAFS)
Issued at 1103 AM MST Wed Feb 8 2023

VFR conditions are forecast for the remainder of today in between
weather systems. Winds will be gusty this afternoon in many
locations as the flow aloft remains fairly brisk. An upper level
trough will clip northeast NM in northwest flow aloft late tonight
and Thursday. The system will steer the polar jet stream overhead
tonight through Thursday, and gusty Pacific and backdoor cold
fronts through the forecast area late tonight and Thursday
morning. Wind gusts will reach 30-40 kt in the mountains, and even
in many lower elevation locations. Gusts around 45 kt are
expected over mountain tops and on the northeast plains. Areas of
light snow and blowing snow are forecast along and east of the
Sangre de Cristo, Sandia, and Manzano Mountains late tonight and
Thursday, but accumulations are forecast to remain under a half
inch, except for near 1 inch on the peaks of the Sangre de
Cristos.

&&

.FIRE WEATHER...
Issued at 1246 AM MST Wed Feb 8 2023

While precipitation has tapered off early this morning, patchy to
areas of fog and freezing fog will inhabit portions of central and
eastern New Mexico this morning before dissipating. Saturday still
appears to be the best day for at least locally elevated critical
fire weather conditions, although winds will be stronger on
Thursday.

Brisk northwest flow will dominate this afternoon in the wake of the
exiting upper low. The Central Highlands may see winds gusting to
around 40 or 45 mph but high temperatures will be a few degrees
below normal with minimum humidities above 30 percent.

On Thursday a disturbance and associated cold front plunge southward
through eastern New Mexico with strong and gusty winds across the
majority of the forecast area. Light snow is possible over northeast
and east central New Mexico, but minimal amounts are indicated.
Locales from the Continental Divide to the Rio Grande Valley as well
as over the Northeast and East Central Plains could see northwest to
north wind gusts of around 50 mph but the wind will usher in high
temperatures about 10 to 20 degrees colder than normal.

On Saturday, a disturbance moving over the Great Basin combined with
deepening low pressure over eastern Colorado and New Mexico will
help increase winds. The Northeast Highlands and Plains as well as
the East Central Plains will see highs of about 5 to 15 degrees
warmer than normal which will be combined with high Haines and
minimum humidities of 9 to 12 percent, although forecast southwest
wind gusts will only be around 35 mph. This system may eventually
track through California and turn eastward, bringing precipitation
to central and southern New Mexico early next week. A colder and not
as moist disturbance looks to follow for the middle of next week.

A mixed bag of good and poor ventilation rates forecast today with
good to excellent rates over all on Thursday. Widespread poor rates
forecast Friday and Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  45  15  40  11 /   0   0   0   0
Dulce...........................  37   7  36  -6 /   0   5   0   0
Cuba............................  41  11  32   6 /   0   0   0   0
Gallup..........................  45  12  37   4 /   0   0   0   0
El Morro........................  42  13  35   7 /   0   0   0   0
Grants..........................  45  12  37   2 /   0   0   0   0
Quemado.........................  43  16  38  12 /   0   0   0   0
Magdalena.......................  44  21  37  15 /   0   0   0   0
Datil...........................  42  18  36  13 /   0   0   0   0
Reserve.........................  50  18  45  10 /   0   0   0   0
Glenwood........................  53  27  50  23 /   0   0   0   0
Chama...........................  34   4  29  -7 /   0  10  10   0
Los Alamos......................  41  21  32  11 /   0   5  10   5
Pecos...........................  43  18  33   7 /   0  10  20  10
Cerro/Questa....................  39  10  30   3 /   0  20  30   5
Red River.......................  35   6  26  -4 /   0  30  40   5
Angel Fire......................  34   5  24 -23 /   0  30  40  10
Taos............................  41  12  32  -7 /   0  20  20   5
Mora............................  43  15  31   0 /   0  20  30   5
Espanola........................  45  15  38   9 /   0   5  10   0
Santa Fe........................  42  18  34  12 /   0  10  20   5
Santa Fe Airport................  44  19  37  11 /   0   5  10   5
Albuquerque Foothills...........  45  25  39  19 /   0   0   5   5
Albuquerque Heights.............  46  25  41  17 /   0   0   5   0
Albuquerque Valley..............  48  20  43  13 /   0   0   0   0
Albuquerque West Mesa...........  45  24  41  16 /   0   0   0   0
Belen...........................  51  22  45   9 /   0   0   0   0
Bernalillo......................  46  23  42  16 /   0   0   5   0
Bosque Farms....................  49  20  44   8 /   0   0   0   0
Corrales........................  46  23  42  16 /   0   0   0   0
Los Lunas.......................  50  22  44  10 /   0   0   0   0
Placitas........................  44  23  38  18 /   0   0  10   5
Rio Rancho......................  46  24  41  17 /   0   0   0   0
Socorro.........................  51  25  46  15 /   0   0   0   0
Sandia Park/Cedar Crest.........  40  20  34  15 /   0   0  10   5
Tijeras.........................  42  22  36  17 /   0   0  10   5
Edgewood........................  42  21  36  11 /   0   0  10   5
Moriarty/Estancia...............  44  18  37   6 /   0   5  10   5
Clines Corners..................  40  19  32   8 /   0  10  20   5
Mountainair.....................  43  21  36   9 /   0   0   5   5
Gran Quivira....................  45  23  38  10 /   0   0   5   5
Carrizozo.......................  47  27  43  14 /   0   0   5   5
Ruidoso.........................  42  25  36  11 /   0   0   5   5
Capulin.........................  46  16  28   5 /   0  40  40   5
Raton...........................  48  19  34   0 /   0  30  40   5
Springer........................  48  17  33   0 /   0  20  30   0
Las Vegas.......................  46  17  32   3 /   0  20  30   5
Clayton.........................  52  24  36  11 /   0  20  30   0
Roy.............................  49  21  34   8 /   0  20  30   5
Conchas.........................  51  25  38  11 /   0  20  30   5
Santa Rosa......................  52  25  39  13 /   0  10  30   5
Tucumcari.......................  54  25  41  10 /   0  10  20   5
Clovis..........................  53  26  42  15 /   5   5  20   5
Portales........................  54  27  44  14 /   5   0  20   5
Fort Sumner.....................  54  27  42  14 /   0  10  20   5
Roswell.........................  59  31  49  19 /   0   0   5   5
Picacho.........................  52  30  45  16 /   0   0   5   0
Elk.............................  50  27  45   9 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...11
LONG TERM....11
AVIATION...44

In the hours before

Local storm report, Feb 8, 9:30 AM MST, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
930 AM MST WED FEB 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 AM     SNOW             RUIDOSO                 33.33N 105.69W
02/08/2023  M1.5 INCH        LINCOLN            NM   PUBLIC

&&

RTJ
Local storm report, Feb 8, 10:31 AM MST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1031 AM MST WED FEB 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 AM     SNOW             GLORIETA                35.58N 105.77W
02/08/2023  E2.0 INCH        SANTA FE           NM   PUBLIC

0925 AM     SNOW             1 W LAMY                35.48N 105.89W
02/08/2023  E1.0 INCH        SANTA FE           NM   PUBLIC

0929 AM     SNOW             3 NW CARNUEL            35.09N 106.50W
02/08/2023  M2.5 INCH        BERNALILLO         NM   PUBLIC

0936 AM     SNOW             4 S SANDIA HEIGHTS      35.12N 106.50W
02/08/2023  E2.5 INCH        BERNALILLO         NM   PUBLIC

0959 AM     SNOW             3 NW CARNUEL            35.09N 106.50W
02/08/2023  M2.5 INCH        BERNALILLO         NM   NWS EMPLOYEE

            TWO-DAY TOTAL. 0.25 IN LIQUID EQUIVALENT.

1000 AM     SNOW             3 SSE HYDE MEMORIAL STA 35.70N 105.80W
02/08/2023  E4.0 INCH        SANTA FE           NM   OTHER FEDERAL

            TWO-DAY TOTAL FROM SANTA FE SNOTEL.

1015 AM     SNOW             8 SW ROCIADA            35.76N 105.53W
02/08/2023  E7.0 INCH        SAN MIGUEL         NM   OTHER FEDERAL

            TWO-DAY TOTAL FROM WESNER SPRINGS SNOTEL.

1017 AM     SNOW             6 ESE MOGOLLON          33.36N 108.70W
02/08/2023  E3.0 INCH        CATRON             NM   OTHER FEDERAL

            TWO-DAY TOTAL FROM SILVER CREEK DIVIDE
            SNOTEL.

1020 AM     SNOW             4 NNW TRES RITOS        36.18N 105.55W
02/08/2023  E2.0 INCH        TAOS               NM   OTHER FEDERAL

            TWO-DAY TOTAL AT GALLEGOS PEAK SNOTEL.

1021 AM     SNOW             1 NNE PAJARITO MOUNTAIN 35.91N 106.38W
02/08/2023  E3.0 INCH        LOS ALAMOS         NM   OTHER FEDERAL

            TWO-DAY TOTAL AT QUEMAZON SNOTEL.

1023 AM     SNOW             12 SSE COYOTE           36.01N 106.55W
02/08/2023  E3.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            TWO-DAY TOTAL AT GARITA PEAK SNOTEL.

1025 AM     SNOW             4 NNE FENTON LAKE STATE 35.93N 106.71W
02/08/2023  M2.5 INCH        SANDOVAL           NM   TRAINED SPOTTER

            TWO-DAY TOTAL.

&&

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 4:18 AM MSTFreezing Fog AdvisoryABQSan Miguel, Santa Fe, Torrance5 hr

Nearby

Wind Advisories in New Mexico, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.